# SDR AALA202509290845

- Difficulty date: August 7, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 43L LOC BTW FR57 AND FR58 IN AFT CARGO COMPARTMENT L=5.748 INCH W=0.878 INCH D=0.023 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ON STRINGER LOC ON STRG 43L BTW FR57 AND FR59 IN AFT CARGO COMPARTMENT IAW A320 SRM 53-00-13-300-001 DWG D53476318 D92491684.
